seretide & headaches

Hi, I was just diagnosed with asthma last November. I have had a read through some of the posts on this forum before and found them really useful. So thanks for that. Anyway onto my question. I have just changed from taking clenil as my perventer to seretide and now I have a constant headache. Also despite brushing my teeth after taking it (it's the dry powder kind) I have a really dry throat. I read in the leaflet that came with the seretide that headaches and sore throats are side affects. But does anyone know will I have to live with a constant headache and dry throat or will these easy off if I persist with this medicine? On the plus side the seretide seems to be working much better at controlling my asthma. Thanks, Lesley

4 Replies

oldestnewest
  • i was like that when i first started on seretide (having sore throat), i was told to use a spacer and since using this its a lot better, also brush your teeth and use a mouthwash after inhaler is good too

  • L

  • Hi Pam, thanks for the reply. I am on one of the seretide accuhaler things (looks like a purple disk) . I just looked online and unfortunately I can't get a spacer with that. But also saw that there is an inhalor version (is that what you have?) so I may ask Dr about that as then I can use the spacer I used to use with my clenil? Although my throat is so red raw tonight I am thinking that seretide in general is not for me. I can't face taking it tonight!

    Wishing you well, Lesley

  • Hi Lesley

    I was put onto a seretide inhaler a couple of months ago and yeah did find a got a very sore throat and didn't settle well with it. Then was changed onto symbicort which gave me the worse cough ever. I have now moved back onto seretide inhaler and now take it with a spacer. I have not had a sore throat at all using it this way so it might be a good idea to see if you can change to the inhaler version.

    Hope this helps a little, Gill.

You may also like...